PUBLICATIONS of Luca Guido Molinari
[67] Unified Fock space representation of fractional quantum Hall states.
Andrea Di Gioacchino, Luca G. Molinari, Vittorio Erba and Pietro Rotondo
Phys. Rev. B 95 n.24 (2017) 245123
doi: 10.1103/PhysRevB.95.245123
arXiv:1705.07073 [cond-mat.str-el]

[66] Twisted Lorentzian manifolds, a characterization with torse-forming time-like unit vectors.
Carlo Alberto Mantica and Luca Guido Molinari
Gen. Relativ. Gravit. 49:51 (2017)
doi: 10.1007/s10714-017-2211-1
arXiv:1612.06715 [gr-qc]

[65] Generalized Robertson Walker spacetimes: a survey.
Carlo Alberto Mantica and Luca Guido Molinari
Int. J. Geom. Meth. Mod. Phys. 14 (2017) 1730001 (27 pages)
doi: 10.1142/S021988781730001X
arXiv:1612.07021 [math-ph]

[64] Simple conformally recurrent space-times are conformally recurrent pp-waves.
Carlo Alberto Mantica and Luca Guido Molinari
to appear in Coll. Math.
arXiv:1708.04227 [math-ph]

[63] A note on extended Lorentzian recurrent manifolds.
Carlo Alberto Mantica and Luca Guido Molinari
arXiv:1608.07587 [math-ph]

[62] On the Ricci and Weyl tensors of Generalized Robertson-Walker space-times.
Carlo Alberto Mantica and Luca Guido Molinari
J. Math. Phys. 57 n.10 (2016) 102502 pp.6
doi: 10.1063/1.4965714
arXiv:1608.01209 [math-ph]

[61] Random Antagonistic Matrices.
Giovanni M. Cicuta and Luca Guido Molinari
J. Phys. A: Math. Theor. 49 (2016) 375601 (16pp)
doi:10.1088/1751-8113/49/37/375601
arXiv:1605.00531 [math-ph]

[60] On weakly cyclic Z symmetric spacetimes.
Uday Chand De, Carlo Alberto Mantica, Luca Guido Molinari and Young Jin Suh
Acta Mathematica Hungarica 149 n.2 (2016) 462--477
doi: 10.1007/s10474-016-0612-3

[59] A condition for a perfect-fluid space-time to be a generalized Robertson-Walker space-time.
Carlo Alberto Mantica, Luca Guido Molinari and Uday Chand De
J. Math. Phys. 57, 022508 (2016);
doi: 10.1063/1.4941942
arXiv:1508.05833 [math.DG];

[58] Devil's staircase phase diagram of the fractional quantum Hall effect in the thin-torus limit.
Pietro Rotondo, Luca G. Molinari, Piergiorgio Ratti and Marco Gherardi
Phys. Rev. Lett. 116, 256803 (2016)
doi: 10.1103/PhysRevLett.116.256803
arXiv:1508.04414v2 [cond-mat.str-el]

[57] On conformally recurrent manifolds of dimension greater than 4
Carlo A. Mantica and Luca G. Molinari
Int. J. Geom. Meth. Mod. Phys. 13 (2016) 1650053 (17 pages),
doi: 10.1142/S0219887816500535
arXiv:1409.6465 [math.DG] (with another title)

[56] Conformally quasi-recurrent pseudo-Riemannian manifolds
Carlo A. Mantica and Luca G. Molinari
arXiv:1305.5060 [math.DG] (revised)

[55] Weyl compatible tensors
Carlo A. Mantica and Luca G. Molinari
Int. J. Geom. Meth. Mod. Phys. 11 (2014) 1450070 (15pp)
doi: 10.1142/S0219887814500704
arXiv:1212.1273 [math.DG]

[54] Identities and exponential bounds for transfer matrices
Luca G. Molinari
J. Phys. A: Math. and Theor. 46 (2013) 254004 (15pp)
(Special issue on Lyapunov analysis: from dynamical systems theory to applications, edited by F. Ginelli and M. Cencini)
doi: 10.1088/1751-8113/46/25/254004
arXiv:1210.8001

[53] Riemann compatible tensors
Carlo A. Mantica and Luca G. Molinari
Colloq. Math. 128 n.2 (2012) 197-210;
doi: 10.4064/cm128-2-5
arXiv:1204.1211 [math.DG]

[52] Weakly Z symmetric manifolds
Carlo A. Mantica and Luca G. Molinari
Acta Math. Hungar. 135 (2012) 80-96
doi: 10.1007/s10474-011-0166-3
arXiv:1102.5240 [math.DG]

[51] Counting the exponents of single transfer matrices
Luca G. Molinari and Giuseppe Lacagnina
J. Math. Phys. 52 (2011) 063051 (8 pages),
doi: 10.1063/1.3594654
arXiv:1102.1641 [math-ph]

[50] Extended Derdzinski Shen theorem for the Riemann tensor
Carlo A. Mantica and Luca G. Molinari
Coll. Math. 128 n.1 (2012) 1-6,
doi: 10.4064/cm128-1-1
arXiv:1101.4157 [math.DG]

[49] Phase transitions
G. M. Cicuta and L. G. Molinari
The Oxford Handbook of Random Matrix Theory,
editors G.Akemann, J.Baik, Ph. Di Francesco, Oxford Univ. Press. (2011)

[48] A second-order identity for the Riemann tensor and applications
Carlo A. Mantica and Luca G. Molinari
Colloq. Math. 122 (2011) 69-82
doi: 10.4064/cm122-1-7
arXiv:0802.0650 [math.DG]

[47] Disk-annulus transition and localization in random non-Hermitian tridiagonal matrices
L. G. Molinari and G. Lacagnina
J. Phys. A: Math. Theor. 42 (2009) 395204 (9pp)
arxiv: 0905.2489 [math-ph]

[46] Double excitations in finite systems
P. Romaniello, D. Sangalli, J.A. Berger, F. Sottile, L.G. Molinari, L. Reining and G. Onida
J. Chem. Phys. 130, 044108-1 (2009)

[45] Non-Hermitean spectra and Anderson localization
Luca Guido Molinari
arXiv:0808.1241 [math-ph]
J. Phys. A: Gen. Theor. 42 (2009) 265204

[44] Determinants of block tridiagonal matrices
Luca Guido Molinari
Linear Algebra and its Applications 429, 2221-2226 (2008)

[43] Ab-initio self-energy corrections in systems with metallic screening
M. Cazzaniga, N. Manini, L. G. Molinari and G. Onida
Phys. Rev. B 77, 035117 (2008)

[42] Another proof of Gell-Mann and Low's theorem
Luca Guido Molinari
J. Math. Phys. 48, 052113 (2007)

[41] Enumeration of many-body skeleton diagrams
L. G. Molinari and N. Manini
Eur. Phys. J. B 51, 331 (2006)

[40] Hedin's equations and enumeration of Feynman diagrams
Luca Guido Molinari
Phys. Rev. B 71, 113102 (2005)

[39] Low-energy unphysical saddle in polynomial molecular potentials
A. Del Monte, N. manini, L. G. Molinari and G. P. Brivio
Molecular Physics 103, 689-696 (2005)

[38] Many-body method for infinite nonperiodic systems
G. Fratesi, L. G.Molinari and G. P. Brivio
Phys. Rev. B 69, 245113 (2005)

[37] Virtual photon contribution to frictional drag in double-layer devices
A. Donarini, R. Ferrari, A. P. Jauho and L. Molinari
Phys. Lett. A 312, 123 (2003)

[36] Spectral duality and distribution of exponents for transfer matrices of block-tridiagonal Hamiltonians
Luca Molinari
J. Phys. A: Math. Gen. 36, 4081 (2003)

[35] Yang-Mills Integrals
G. M. Cicuta, L. Molinari and G. Vernizzi
J. Phys. A: Math. Gen. 35 L51-L59 (2002)

[34] Enumeration of simple random walks and tridiagonal matrices
G. M. Cicuta, M. Contedini and L. Molinari
J. Phys. A: Math. Gen. 35 1125-1146 (2002)

[33] Non-Hermitian tridiagonal random matrices and returns to the origin of a random walk
G. M. Cicuta, M. Contedini and L. Molinari
J. Stat. Phys. 98 685-699 (2000)

[32] Nonuniversality of compact support probability distributions in random matrix theory
G. Akemann, G. M. Cicuta, L. Molinari and G. Vernizzi
Phys. Rev. E 60 5287-5292 (1999)

[31] Compact support probability distributions in random matrix theory
G. Akemann, G. M. Cicuta, L. Molinari and G. Vernizzi
Phys. Rev. E 59 1489-1497 (1999)

[30] Transfer matrices, non-Hermitean Hamiltonians and resolvents: some spectral identities
Luca Molinari
J. Phys. A: Math. Gen. 31, 8553-8562 (1998)

[29] On the ground state of regular polygonal billiards
Luca Molinari
J. Phys. A: Math. Gen. 30, 6517-6524 (1997)

[28] Transfer matrices and tridiagonal-block Hamiltonians with periodic and scattering boundary conditions
Luca Molinari
J. Phys. A: Math. Gen. 30, 983-997 (1997)

[27] A matrix model for random surfaces with dynamical holes
G. M. Cicuta, L. Molinari, E. Montaldi and S. Stramaglia
J. Phys. A: Math. Gen. 29, 3769-3785 (1997)

[26] Periodic and non-periodic Band Random Matrices: structure of eigenstates
F. M. Izrailev, L. Molinari and K. Zyczkowski
J. Phys. I France 6, 455-469 (1996)

[25]
Parametric spectral correlations of disordered systems in the Fourier domain
I. Guarneri, K. Zyczkowski, J. Zakrzewski, L. Molinari and G. Casati
Phys. Rev. E 52, 2220-2235 (1995)

[24] Coulomb-gas approach to quantum motion in random magnetic fields
B. Cardinetti, V. G. Benza and L. Molinari
Phys. Rev. B 52, R5499 (1995)

[23] Band random matrices, kicked rotator and disordered systems
Luca Molinari
Third Max Born Symposium on Stochasticity and Chaos, Wroclaw 1993.
Math. Appl. 317, 149-160 (1995)

[22] Level curvatures and metal-insulator transition in 3d Anderson model
K. Zyczkowski, L. Molinari and F. Izrailev
J. Phys. I France 4, 1469 (1994)

[21] Introduction to matrix models and statistical mechanics on random lattices
L. Molinari
Acta Phys. Polonica B 25, 925-941 (1994)

[20] Periodic Band Random Matrices, Curvature, and Conductance in Disordered Media
G. Casati, I. Guarneri, F. M. Izrailev, L. Molinari and K. Zyczkowki
Phys. Rev. Lett. 72, 2697 (1994)

[19] Scaling of distribution of eigenvectors in a 1D Anderson model
Luca Molinari
J. Phys.: Condens. Matter. 5, L319-L322 (1993)

[18] Matrix models and graph colouring
G. M. Cicuta, L. Molinari and E. Montaldi
Phys. Lett. B 306, 245-251 (1993)

[17] The large N magnetization in matrix models revisited
L. Molinari and E. Montaldi
Il Nuovo Cimento D 15, 293-298 (1993)

[16] Two-parameter scaling in the Wigner Ensemble
M. Feingold, A. Gioletta, F. M. Izrailev and L. Molinari
Phys. Rev. Lett. 70, 2936 (1993)

[15] Equation for limit functions of Band random Matrices
G. Casati, V. Girko and L. Molinari
Random Oper. & Stoch. Equ. 1, 91-94 (1993)

[14] Exact generalized Lyapunov exponents for one-dimensional disordered tight binding models
L. Molinari
J. Phys. A: Math. Gen. 25, 513-520 (1992)

[13] Scaling of the information length in 1D tight-binding models
G. Casati, I. Guarneri, F. Izrailev, S. Fishman and L. Molinari
J. Phys.: Condens. Matter. 4, 149-156 (1992)

[12] Scaling properties of the eigenvalue scaling distribution for band random matrices
G. Casati, F. Izrailev and L. Molinari
J. Phys. A: Math. Gen. 24, 4755-4762 (1991)

[11] The double-well phase of matrix models: the large-N general solution
L. Molinari and E. Montaldi
J. Phys. A: Math. Gen. 23, 4995-5001 (1990)

[10] Multicritical points in matrix models
G. M. Cicuta, L. Molinari and E. Montaldi
J. Phys. A: Math. Gen. 23, L421-L425 (1990)

[9] Scaling Properties of Band Random Matrices
Giulio Casati, Luca Molinari and Felix Izrailev
Phys. Rev. Lett. 64, 1851 (1990)

[8] Level repulsion for band 3x3 random matrices
L. Molinari and V. V. Sokolov
J. Phys. A: Math. Gen. 22, L999-L1000 (1989)

[7] "Quantum Chaos" with time-dependent Hamiltonians
G. Casati and L. Molinari
Progress of Theor. Phys. Suppl. 98, 287-322 (1989)

[6] Ising model on Feynman graphs
G. M. Cicuta, L. Molinari and E. Montaldi
Nucl. Phys. B 300, 197-206 (1988)

[5] Phase structure of matrix models through orthogonal polynomials
Luca Molinari
J. Phys. A: Math. Gen. A 21, 1-6 (1988)

[4] Large rectangular random matrices
G. M. Cicuta, L. Molinari, E. Montaldi and F. Riva
J. Math. Phys. 28, 1716-1718 (1987)

[3] Large N spontaneous magnetization in zero dimension
G. M. Cicuta, L. Molinari and E. Montaldi
J. Phys. A: Math. Gen. A 20, L67-L70 (1987)

[2] Large N phase transitions in low dimensions
G. M. Cicuta, L. Molinari and E. Montaldi
Modern Physics Letters A, 1, 125 (1986)
doi: 10.1142/S021773238600018X

[1] The quantum mechanical planar propagator: from vector models to planar graphs
C. M. Canali, G. M. Cicuta, L. Molinari and E. Montaldi
Nucl. Phys. B 265, 485-505 (1986)




back